Alert archive / Puerto Rico / Small Craft Advisories in 2016

Small Craft Advisory 35, NWS JSJ

October 31, 2016

NWS JSJ issued this small craft advisory at Oct 31, 2016, 8:29 PM CDT. It took effect at Nov 1, 2016, 7:00 PM CDT. It was in force for 38 hr.

The area

The counties it named.

The facts

Issued
Oct 31, 2016, 8:29 PM CDT (01:29 UTC)
In effect from
Nov 1, 2016, 7:00 PM CDT
Expired
Nov 3, 2016, 9:00 AM CDT
In force
38 hr
Issued by
NWS JSJ

The text

As transmitted.

998 
WHCA72 TJSJ 010129
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
929 PM AST MON OCT 31 2016

...A DEVELOPING LOW MOVING INTO THE ATLANTIC WATERS WILL CREATE
HAZARDOUS SEAS TUESDAY NIGHT INTO WEDNESDAY...

.A DEVELOPING LOW WILL MOVE INTO THE LOCAL ATLANTIC WATERS ON
TUESDAY AND GENERATE HAZARDOUS SEAS FROM NORTHEAST WINDS OF 15 TO
20 KNOTS OVER THE NORTHWESTERN PORTION OF THE OUTER ATLANTIC
WATERS. 

AMZ710-010930-
/O.NEW.TJSJ.SC.Y.0035.161102T0000Z-161103T0000Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
929 PM AST MON OCT 31 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM TUESDAY TO 8 PM AST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 PM TUESDAY TO 8 PM AST
WEDNESDAY. 

* WINDS...BECOMING 15 TO 20 KNOTS BY TUESDAY NIGHT.

* WAVES/SEAS...SEAS BECOMING 7 FEET OCCASIONALLY 9 FEET BY TUESDAY
  NIGHT IN THE NORTHWEST PORTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
9 follow-up statements
878 
WHCA72 TJSJ 010805
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
405 AM AST TUE NOV 1 2016

...A DEVELOPING LOW MOVING NORTH OF THE REGION WILL CREATE
HAZARDOUS SEAS TONIGHT NIGHT INTO WEDNESDAY...

.A DEVELOPING LOW ACROSS THE ATLANTIC WATERS JUST NORTH OF THE
REGION IS EXPECTED TO GENERATE HAZARDOUS SEAS OVER THE ATLANTIC
WATERS THIS EVENING INTO WEDNESDAY EVENING.

AMZ712-011615-
/O.EXA.TJSJ.SC.Y.0035.161102T0000Z-161103T0000Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
405 AM AST TUE NOV 1 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 PM
AST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 8 PM AST
WEDNESDAY. 

* WINDS...BECOMING 15 TO 20 KNOTS BY TONIGHT.

* WAVES/SEAS...SEAS BECOMING 7 FEET OCCASIONALLY 9 FEET TONIGHT
  ACROSS THE ATLANTIC WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-011615-
/O.CON.TJSJ.SC.Y.0035.161102T0000Z-161103T0000Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
405 AM AST TUE NOV 1 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 8 PM AST WEDNESDAY...

* WINDS...BECOMING 15 TO 20 KNOTS BY TONIGHT.

* WAVES/SEAS...SEAS BECOMING 7 FEET OCCASIONALLY 9 FEET TONIGHT
  ACROSS THE ATLANTIC WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
521 
WHCA72 TJSJ 010814 CCA
MWWSJU

URGENT - MARINE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE SAN JUAN PR
414 AM AST TUE NOV 1 2016

...A DEVELOPING LOW MOVING NORTH OF THE REGION WILL CREATE
HAZARDOUS SEAS TONIGHT INTO WEDNESDAY...

.A DEVELOPING LOW ACROSS THE ATLANTIC WATERS JUST NORTH OF THE
REGION IS EXPECTED TO GENERATE HAZARDOUS SEAS OVER THE ATLANTIC
WATERS THIS EVENING INTO WEDNESDAY EVENING.

AMZ712-012015-
/O.EXA.TJSJ.SC.Y.0035.161102T0000Z-161103T0000Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
414 AM AST TUE NOV 1 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 PM
AST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 8 PM AST
WEDNESDAY. 

* WINDS...BECOMING 15 TO 20 KNOTS BY TONIGHT.

* WAVES/SEAS...SEAS BECOMING 7 FEET OCCASIONALLY 9 FEET TONIGHT
  ACROSS THE ATLANTIC WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-012015-
/O.CON.TJSJ.SC.Y.0035.161102T0000Z-161103T0000Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
414 AM AST TUE NOV 1 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 8 PM AST WEDNESDAY...

* WINDS...BECOMING 15 TO 20 KNOTS BY TONIGHT.

* WAVES/SEAS...SEAS BECOMING 7 FEET OCCASIONALLY 9 FEET TONIGHT
  ACROSS THE ATLANTIC WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
229 
WHCA72 TJSJ 011444
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1044 AM AST TUE NOV 1 2016

...A DEVELOPING LOW MOVING NORTH OF THE REGION WILL CREATE
HAZARDOUS SEAS TONIGHT INTO WEDNESDAY...

AMZ710-712-012245-
/O.CON.TJSJ.SC.Y.0035.161102T0000Z-161103T0000Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
1044 AM AST TUE NOV 1 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 8 PM AST WEDNESDAY...

* WINDS...BECOMING 15 TO 20 KNOTS BY TONIGHT.

* WAVES/SEAS...SEAS BECOMING 7 FEET OCCASIONALLY 9 FEET TONIGHT 
  ACROSS THE ATLANTIC WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
337 
WHCA72 TJSJ 012010
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
410 PM AST TUE NOV 1 2016

...A DEVELOPING LOW MOVING NORTH OF THE REGION WILL CREATE
HAZARDOUS SEAS TONIGHT INTO WEDNESDAY...

AMZ710-712-020800-
/O.CON.TJSJ.SC.Y.0035.161102T0000Z-161103T0000Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
410 PM AST TUE NOV 1 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 8 PM AST WEDNESDAY...

* WINDS...BECOMING 15 TO 20 KNOTS BY TONIGHT.

* WAVES/SEAS...SEAS BECOMING 7 FEET OCCASIONALLY 9 FEET TONIGHT 
  ACROSS THE ATLANTIC WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
128 
WHCA72 TJSJ 020102
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
902 PM AST TUE NOV 1 2016

...A DEVELOPING LOW MOVING NORTH OF THE REGION WILL CREATE
HAZARDOUS SEAS TONIGHT INTO WEDNESDAY NIGHT...

AMZ710-712-020915-
/O.CON.TJSJ.SC.Y.0035.000000T0000Z-161103T0000Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
902 PM AST TUE NOV 1 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST
WEDNESDAY...

* WINDS...BECOMING 15 TO 20 KNOTS BY TONIGHT.

* WAVES/SEAS...SEAS BECOMING 7 FEET OCCASIONALLY 9 FEET TONIGHT 
  ACROSS THE ATLANTIC WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
870 
WHCA72 TJSJ 020833
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
433 AM AST WED NOV 2 2016

...LOW PRESSURE MOVING INTO THE CARIBBEAN WILL BRING WINDS AND
INCREASING SEAS...

.THE LOW PRESSURE THAT FORMED NORTH OF THE AREA IS NOW MOVING INTO
THE CARIBBEAN. WINDS FROM THE NORTHEAST OVER THE AREA WILL
GENERATE HAZARDOUS SEAS ACROSS THE ATLANTIC WATERS AND THE
NORTHERN PART OF THE MONA CHANNEL.

AMZ741-021645-
/O.EXA.TJSJ.SC.Y.0035.000000T0000Z-161103T0000Z/
MONA PASSAGE SOUTHWARD TO 17N-
433 AM AST WED NOV 2 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM AST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM AST THIS EVENING. 

* WINDS...BECOMING 15 TO 20 KNOTS BY TONIGHT.

* WAVES/SEAS...SEAS BECOMING 7 FEET OCCASIONALLY 9 FEET TONIGHT 
  ACROSS THE ATLANTIC WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-712-021645-
/O.CON.TJSJ.SC.Y.0035.000000T0000Z-161103T0000Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
433 AM AST WED NOV 2 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST THIS
EVENING...

* WINDS...BECOMING 15 TO 20 KNOTS BY TONIGHT.

* WAVES/SEAS...SEAS BECOMING 7 FEET OCCASIONALLY 9 FEET TONIGHT 
  ACROSS THE ATLANTIC WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
793 
WHCA72 TJSJ 022035
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
435 PM AST WED NOV 2 2016

...A STRONG SURFACE HIGH PRESSURE WILL PROMOTE MODERATE TO FRESH
WINDS OVER THE ATLANTIC WATERS AND LOCAL PASSAGES PRODUCING
HAZARDOUS SEAS....

AMZ710-712-741-030445-
/O.EXT.TJSJ.SC.Y.0035.000000T0000Z-161103T1400Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
MONA PASSAGE SOUTHWARD TO 17N-
435 PM AST WED NOV 2 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM AST THURSDAY...

* WINDS...BECOMING 15 TO 20 KNOTS BY TONIGHT.

* WAVES/SEAS...SEAS BECOMING 7 FEET OCCASIONALLY 9 FEET TONIGHT 
  ACROSS THE ATLANTIC WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
509 
WHCA72 TJSJ 030055
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
855 PM AST WED NOV 2 2016

...A STRONG SURFACE HIGH PRESSURE WILL PROMOTE MODERATE TO FRESH
WINDS OVER THE ATLANTIC WATERS AND LOCAL PASSAGES PRODUCING
HAZARDOUS SEAS....

AMZ710-712-741-030900-
/O.CON.TJSJ.SC.Y.0035.000000T0000Z-161103T1400Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
MONA PASSAGE SOUTHWARD TO 17N-
855 PM AST WED NOV 2 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM AST
THURSDAY...

* WINDS...BECOMING 15 TO 20 KNOTS BY TONIGHT.

* WAVES/SEAS...SEAS BECOMING 7 FEET OCCASIONALLY 9 FEET TONIGHT 
  ACROSS THE ATLANTIC WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
578 
WHCA72 TJSJ 030820
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
420 AM AST THU NOV 3 2016

...A SURFACE HIGH PRESSURE WILL PROMOTE MODERATE TO FRESH WINDS
OVER THE ATLANTIC WATERS AND LOCAL PASSAGES PRODUCING HAZARDOUS
SEAS...

.SEAS ARE SUBSIDING AND SMALL CRAFT ADVISORIES HAVE ENDED FOR ALL
BUT THE OUTER ATLANTIC WATERS.

AMZ712-741-030930-
/O.CAN.TJSJ.SC.Y.0035.000000T0000Z-161103T1400Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
MONA PASSAGE SOUTHWARD TO 17N-
420 AM AST THU NOV 3 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

SEAS HAVE SUBSIDED TO BELOW 7 FEET.

$$

AMZ710-031400-
/O.CON.TJSJ.SC.Y.0035.000000T0000Z-161103T1400Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
420 AM AST THU NOV 3 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM AST THIS
MORNING...

* WINDS...BECOMING 15 TO 20 KNOTS BY TONIGHT.

* WAVES/SEAS...SEAS 7 FEET OCCASIONALLY 9 FEET THIS MORNING ACROSS
  THE ATLANTIC WATERS AND SUBSIDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Oct 31, 1:00 PM CDT, 7 hours 29 minutes earlier.

Area forecast discussion, Oct 31, 1:00 PM CDT, 7 hours 29 minutes before
Area Forecast Discussion
National Weather Service San Juan PR
200 PM AST Mon Oct 31 2016

.SYNOPSIS...Surface low pressure north of the local area will
continue to promote a light wind flow with a westerly and south
components over the local area until Wednesday. Upper level trough
is expected to develop and dig over the local islands on Tuesday
and Wednesday, increasing the local instability. Available
moisture will remain above normal through Wednesday. Showers and
thunderstorms are expected every afternoon through Wednesday.
Drier air moving in late on Wednesday. There is now a Flash Flood
Watch for the local islands which will be in effect from Tuesday
morning to Wednesday afternoon.

&&

.DISCUSSION...Once again the abundant moisture today combined with
the local effects and diurnal heating to cause the development of
showers and thunderstorms across many sectors of Puerto Rico, with
the most significant showers across the south and eastern interior
sections of Puerto Rico while the USVI as well as Vieques and
Culebra remained with mainly fair weather with brief isolated to
scattered showers. The showers across the eastern interior of PR
caused some flooding on urban and poor drainage areas.

Overnight and early in the morning we can expect scattered showersacross
the local waters, some of the showers will affect the islands
briefly. But then on Tuesday there is an upper trough that is
expected to develop and slowly dig down over the local area. This
upper trough will cause more instability over the area which will
combine with the available moisture and weak steering winds to
develop persistent showers and thunderstorms on Tuesday afternoon,
particularly across the interior sections of PR, which will only
exacerbate the situation in those sectors. Wednesday also looks
like there is a good chance of showers and thunderstorms but
slightly drier is expected to start to filter in for Wednesday
afternoon. However, there will still be enough moisture to combine
with the favorable upper level dynamics on Wednesday as well.

Drier air and significantly less shower and thunderstorm activity
is expected for Thursday with north northeasterly winds starting
late Wednesday and prevailing through Thursday.

&&

.AVIATION...Westerly winds will keep SHRA/TSRA across S/SE PR.
Impacting mainly TJPS thru 23z with MVFR to brief IFR conds. Sfc
low pressure north of the region will continue to slowly move to
the south and open into a trough overnight into early Tuesday.
Resulting in SHRA/TSRA over the waters and across PR and the
USVI/Leeward terminals. Tempo MVFR to IFR possible between 01/12z-
20z across the eastern/southern terminals of PR and the USVI
terminals. Winds continue light from the W-SW at 10 kt or less.

&&

.MARINE...Seas will be up to 4 feet today and gradually increasing
up to 6 feet on Wednesday and Thursday. Winds will be generally
light through Wednesday but gusty near the showers and
thunderstorms. There is a moderate risk of rip currents today
across the north facing coasts of Puerto Rico.

&&

.HYDROLOGY...Moisture transport and instability across the
region will continue through Wednesday due to the combination of
the upper trough and an elongated surface trough. Additionally,
an area of low pressure is forecast to develop northeast of the
region. Models have been consistent in maintaining high moisture
content across the region with the best chance for increased
showers and thunderstorm activity expected Tuesday through
Wednesday. There is a high probability that areas in the interior
to eastern PR and along the northern half of Puerto Rico will
continue to receive excessive rainfall which will lead to flooding
of local rivers...streams...urban and low lying areas. In
addition mud slides are also expected in areas of steep terrain.

.PRELIMINARY POINT TEMPS/POPS...
SJU  76  86  76  86 /  30  60  60  60
STT  77  86  76  86 /  30  60  60  60

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...None.
VI...None.
AM...None.
&&

13/25
Hazardous weather outlook, Oct 31, 5:26 AM CDT, 15 hours 3 minutes before
PERSPECTIVAS SOBRE CONDICIONES PELIGROSAS DEL TIEMPO
SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR
505 AM AST LUNES 31 DE OCTUBRE DE 2016

AMZ710>745-PRZ001>013-312115-
SAN JUAN Y VECINDAD-NORESTE-SURESTE-ESTE INTERIOR-
NORTE CENTRAL-CENTRAL INTERIOR-PONCE Y VECINDAD-NOROESTE-
OESTE INTERIOR-MAYAGUEZ Y VECINDAD-SUROESTE-CULEBRA-VIEQUES-
AGUAS COSTERAS Y MAR AFUERA DEL ATLANTICO Y DEL CARIBE-
505 AM AST LUNES 31 DE OCTUBRE DE 2016

ESTA PERSPECTIVA SOBRE LAS CONDICIONES DEL TIEMPO PELIGROSAS ES PARA
PUERTO RICO Y LAS AGUAS COSTERAS ADYACENTES DEL ATLANTICO.

.DIA UNO...HOY Y ESTA NOCHE

.TRONADAS...EXISTE UNA PROBABILIDAD DE TRONADAS CON LLUVIAS FUERTES Y
VIENTOS EN RAFAGA BREVES ESTA TARDE A TRAVES DE PORCIONES DEL CENTRO
Y OESTE INTERIOR ASI COMO LA MITAD NORTE DE PUERTO RICO INCLUYENDO
AL AREA METROPOLITANA DE SAN JUAN. EXISTE UNA PROBABILIDAD LEVE DE
TRONADAS AISLADAS ESTA TARDE A TRAVES DE VIEQUES Y CULEBRA.

.INUNDACIONES...LLUVIAS FUERTES RESULTARAN EN INUNDACIONES URBANAS Y
DE RIACHUELOS, AL IGUAL QUE INUNDACIONES DE RIOS DEBIDO A
ESCORRENTIAS EXCESIVAS COMO EN DIAS RECIENTES. DESLIZAMIENTOS DE
TIERRA Y DESPRENDIMIENTO DE ROCAS SON POSIBLES EN AREAS DE TERRENO
EMPINADO. EL ENFOQUE PRINCIPAL DEBERA ESTAR A LO LARGO DE LOS RIOS
EN EL OESTE, CENTRAL INTERIOR Y LA MITAD NORTE DE PUERTO RICO DONDE
LOS RIOS Y RIACHUELOS CONTINUAN EN NIVELES ALTOS.

.CORRIENTES SUBMARINAS...EXISTE UN RIESGO MODERADO DE CORRIENTES
SUBMARINAS PARA LAS PLAYAS A LO LARGO DE LA COSTA NORTE DE PUERTO
RICO.

.DIAS DOS HASTA SIETE...MARTES A DOMINGO

EL TRANSPORTE DE HUMEDAD Y LA INSTABILIDAD CONTINUARAN AUMENTANDO A
TRAVES DE LA REGION DE MARTES A MIERCOLES. POR LO TANTO LA
PROBABILIDAD DE DESARROLLO DE TRONADAS Y LLUVIAS FUERTES PERMANECERA
ALTO EN ALGUNAS AREAS LOCALIZADAS. INUNDACIONES URBANAS Y DE
RIACHUELOS ASI COMO INUNDACIONES DE RIOS Y DESLIZAMIENTOS PERMANECEN
POSIBLES HASTA POR LO MENOS EL MIERCOLES. EL ENFOQUE DEBERA ESTAR A
LO LARGO DE LOS RIOS EN EL OESTE Y MITAD NORTE DE PUERTO RICO.

.COMUNICADO SOBRE INFORMACION REPORTADA POR OBSERVADORES...

NO SE ANTICIPA ACTIVACION AMPLIA DE OBSERVADORES, SIN EMBARGO SE
INVITA A LOS OBSERVADORES A REPORTAR INUNDACIONES Y CORRIENTES
SUBMARINAS AL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN.

AMZ715-725-VIZ001-002-312115-
SAN TOMAS SAN JOHN E ISLAS ADYACENTES-SANTA CRUZ-
AGUAS CERCA DE LA COSTA DEL ATLANTICO Y AGUAS COSTERAS ADYACENTES
DEL CARIBE-
505 AM AST LUNES 31 DE OCTUBRE DE 2016

ESTA PERSPECTIVA SOBRE LAS CONDICIONES PELIGROSAS DEL TIEMPO ES PARA
LAS ISLAS VIRGENES AMERICANAS Y LAS AGUAS COSTERAS ADYACENTES.

.DIA UNO...HOY Y ESTA NOCHE

.TRONADAS...EXISTE UNA PROBABILIDAD LEVE DE TRONADAS CON FUERTES
LLUVIAS Y VIENTOS EN RAFAGA BREVES ESTA TARDE A TRAVES DE PORCIONES
DE LAS ISLAS.

.INUNDACIONES...LLUVIAS FUERTES PODRAN RESULTAR EN ACUMULACION DE
AGUA EN CARRETERAS Y AREAS DE POCO DRENAJE.

.DIAS DOS HASTA SIETE...MARTES A DOMINGO

CONDICIONES DE TIEMPO LLUVIOSAS PODRAN SER ESPERADAS HASTA POR LO
MENOS EL MIERCOLES A MEDIDA QUE UNA VAGUADA Y HUMEDAD PROFUNDA
PERMANEZCAN A TRAVES DEL AREA DE PRONOSTICO. INUNDACIONES MENORES EN
AREAS URBANAS, RIACHUELOS Y CUNETAS SERAN POSIBLES EL MARTES Y
MIERCOLES.

.COMUNICADO SOBRE INFORMACION REPORTADA POR OBSERVADORES...

NO SE ANTICIPA ACTIVACION AMPLIA DE OBSERVADORES, SIN EMBARGO SE
INVITA A LOS OBSERVADORES A REPORTAR CORRIENTES SUBMARINAS AL
SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN.

In the hours before

Local storm report, Oct 31, 5:02 PM CDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
602 PM AST MON OCT 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0538 PM     FLOOD            YAUCO                   18.04N 66.86W
10/31/2016                   YAUCO              PR   PUBLIC

            INTERSECTION ON 128 AT BURGER KING FLOODED, PHOTO
            SUBMITTED.

&&

WSNELL
Local storm report, Oct 31, 5:05 PM CDT, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
605 PM AST MON OCT 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0403 PM     FLOOD            SAN JUAN                18.41N 66.06W
10/31/2016                   SAN JUAN           PR   PUBLIC

            STATION AT SAGRADO CORAZON FLOODED, PICTURE SUBMITTED.

&&

WSNELL

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 31, 11:18 PM CDTAreal Flood AdvisoryJSJ3 hr
Nov 1, 1:46 AM CDTAreal Flood AdvisoryJSJ3 hr
Nov 1, 1:46 AM CDTFlash Flood WarningJSJ3 hr
Nov 1, 4:22 AM CDTAreal Flood WarningJSJ3 hr
Nov 1, 7:33 AM CDTAreal Flood AdvisoryJSJ3 hr
Nov 1, 9:35 AM CDTAreal Flood AdvisoryJSJ3 hr
Nov 1, 10:08 AM CDTAreal Flood AdvisoryJSJ3 hr
Nov 1, 1:03 PM CDTAreal Flood AdvisoryJSJ6 hr
Nov 1, 2:56 PM CDTAreal Flood AdvisoryJSJ2 hr
Nov 1, 3:48 PM CDTAreal Flood AdvisoryJSJ3 hr
Nov 1, 4:29 PM CDTAreal Flood AdvisoryJSJ2 hr

Nearby

Small Craft Advisories in Puerto Rico, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.